Ibuprofen

Temporary relief from pain, fever and inflammation, Soothes muscle aches and minor arthritis pain. Compare to Advil® and Motrin ®IB.

Active Ingredient: 200mg Ibuprofen (NSAID)

#1102       100/Box

#1102-A   250/Box

Pain Reliever

Temporary relief from pain, fever and inflammation. Soothes muscle aches and minor arthritis pain. Active Ingredients: 110mg Acetaminophen, 162mg  Aspirin, 32.4mg Caffeine, 152mg (in each tablet) Salicylamide.

#1132       100/Box

#1132-A   250/Box

Max-Non Asprin

Temporary relief from pain, fever and inflammation. Soothes muscle aches, non-drowsy aspirin free formula. Easy on stomach. Compare to Tylenol® Extra Strength.

Active Ingredient: 500mg Acetaminophen

#1122        100/Box

#1122-A    250/Box

Decongestant

Helps reduce nasal and sinus congestions and pressure, and helps restore free breathing through the nose. Ephedrine free.

Active Ingredient: 5mg Phenylephrine HCl

#1162        100/Box

#1162-A    250/Box


Antacid

Mint flavored antacid.  Stomach acid neutralizer, great tasting chewable tablets rich in calcium. Relieves upset stomach, acid indigestion and heartburn. Compare active ingredient to Tums ®.

Active Ingredient: 420mg Calcium Carbonate

#1142         100/Box

#1142-A     250/Box

Cold Tabs

Helps reduce congestions, sinus pain and pressure, cough, fever and pain.

Active Ingredients: 325mg Acetaminophen, 200mg Guaifenesein, 5mg Phenylephrine HCl

#1152        100/Box

#1152-A    250/Box

Cough Drops

Temporary relief of sore throat and cough, with pleasant cherry flavored formula. Menthol eucalyptus vapors ease congestion. Compare to Halls®

Active Ingredient: 6.1mg Menthol

#1202         50 Drops

#1202-A     100 Drops

Cramp Tabs

Fast relief from minor aches, pains and water retention associated with menstrual discomfort.

Active Ingredients: 325mg Acetaminophen, 25mg Pamabrom

#1101     100/Box


Cold Eeze

Cold remedy lozenges reduces the duration of the common cold, and reduces severity of cold symptoms: cough, sore throat, stuffy nose, sneezing, post nasal drip and/or hoarseness. Fruit flavor variety pack

Active Ingredient: 2x (13.3mg) Zincum Gluconicum

#1203     25 Drops

BackPain-Off

Easy to swallow film coated tablets for the temporary relief of minor aches and pains associated with back pain and muscular aches.

#6404     100/Box

Page 1 of 2 12